Vol. 3, No. 4, 1953

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On linear independence of sequences in a Banach space

Paul Erdős and Ernst Gabor Straus

Vol. 3 (1953), No. 4, 689–694
Mathematical Subject Classification
Primary: 46.3X
Milestones
Received: 29 October 1952
Published: 1 December 1953
Authors
Paul Erdős
Ernst Gabor Straus